Công bố


Nguyen Tuan Duy, Le Trung Nghia, Le Long Phi, SHARP TRUDINGER-MOSER INEQUALITIES WITH HOMOGENEOUS WEIGHTS, Electronic Journal of Differential Equations, Vol. 2019 (2019), No. 105, pp. 1–16. ISSN: 1072-6691. URL: http://ejde.math.txstate.edu or http://ejde.math.unt.edu


Đỗ Trọng HoàngTrần Nam Trung, A characterization of triangle-free Gorenstein graphs and Cohen–Macaulayness of second powers of edge ideals. Journal of Algebraic Combinatorics, 43 (2016), 325–338, SCI(-E); Scopus.


Đỗ Trọng Hoàng, Cohen–Macaulayness of Saturation of the Second Power of Edge IdealsVietnam Journal of Mathematics, 44 (2016),649–664,Scopus.


Đỗ Trọng HoàngTrần Nam Trung, Coverings, matchings and the number of maximal independent sets of graphsAustralasian Journal of Combinatorics, 73 (2019), 424-431, Scopus.


P.T. Nam, Luu Thi Hiep, State bounding for positive coupled differential - difference equations with bounded disturbances, IET Control Theory & Applications,Volume 13, Issue 11, 23 July 2019, p. 1728 – 1735Preprint  ViAsM18.07


Le Hai Yen, Nguyen Thi Thanh Huyen and Le Dung Muu, A subgradient algorithm for a class of nonlinear split feasibility problems: application to jointly constrained Nash equilibrium models, Journal of Global Optimization, Springer, vol. 73(4), pages 849-868 


Duong Thanh Pham and Tung Le, A Posteriori Error Estimates for Hypersingular Integral Equation on Spheres with Spherical Splines, Acta Mathematica Vietnamica, ISSN 0251-4184


Duong Thanh Pham, Thanh Tran, Dung Dinh, Alexey Chernov, Exterior Dirichlet and Neumann Problems in Domains with Random Boundaries, Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705


Duong Pham and Dinh Dung, Adjusted Sparse Tensor Product Spectral Galerkin Method for Solving Pseudodifferential Equations on the Sphere with Random Input Data, Acta Applicandae Mathematicae, ISSN 0167-8019Preprint  ViAsM18.23


Ninh Van Thu, Thi Lan Huong Nguyen, Quang Hung Tran, Hyeseon Kim, On the Automorphism Groups of Finite Multitype Models in \mathbb C^n, Journal of Geometric Analysis 29(2019), pp. 428–450. Preprint  ViAsM17.17


Hop D. Nguyen and Thanh Vu,  Powers of sums and their homological invariants. J. Pure Appl. Algebra. Volume 223, Issue 7, July 2019, Pages 3081-3111. Preprint  ViAsM17.07


Le Hai Khoi, Le Thi Hong Thom and Pham Trong Tien, Weighted composition operators between Fock spaces F^∞(C) and F^p(C), https://www.worldscientific.com/doi/abs/10.1142/S0129167X19500150  


Mai Viet Thuan,Dinh Cong Huong, Robust finite-time stability and stabilization of a class of fractional-order switched nonlinear systems, J Syst Sci Complex (2019) 32: 1–19. DOI: 10.1007/s11424-019-7394-y . Preprint  ViAsM18.13


Nguyen Huu Viet Hung and Luu Xuan Truong, The algebraic transfer for the real projective space Transfert algébrique pour l'espace réel projectif, Comptes Rendus Mathematique Volume 357, Issue 2, February 2019, Pages 111-114


Tran Nguyen An, Le Thanh Nhan, Luu Phuong Thao, Non Cohen–Macaulay locus of canonical modules, Journal of Algebra 525 (2019), 435-453. Preprint  ViAsM18.18 


Nguyen Tu Cuong,Tran Duc Dung,Le Thanh Nhan, A uniform bound of reducibility index of good parameter ideals for certain class of modules, Journal of Pure and Applied Algebra, To appear 2019. Preprint  ViAsM17.43


Nguyễn Sum, On a construction for the generators of the polynomial algebra as a module over the Steenrod algebra, In: Singh M., Song Y., Wu J. (eds), Algebraic Topology and Related Topics. Trends in Mathematics. Birkhäuser/Springer Singapore, (2019), 265-286.   DOI:  https://doi.org/10.1007/978-981-13-5742-8_14. Preprint  ViAsM17.53


Nguyen Sum, On the determination of the Singer transfer,  Vietnam Journal of Science, Technology and Engineering, 60, (2018), 3-16. DOI: https://doi.org/10.31276/VJSTE.60(1).03  Preprint ViAsM17.52


Si Duc Quang, Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions, Proc. Amer. Math. Soc. 147 (2019), 1657-1669, DOI: https://doi.org/10.1090/proc/14377.


Si Duc Quang, A generalization of the subspace theorem for higher degree polynomials in subgeneral position, Internat. J. Number Theory (2019), DOI: https://doi.org/10.1142/S1793042119500404.


Si Duc Quang, Tran An Hai, Nguyen Thi Thanh Hien and Ha Huong Giang, Meromorphic functions having the same inverse images of four values on annuli, Bull. Iran. Math. Soc. 44 (2018) 19-41. DOI: https://doi.org/10.1007/s41980-018-0002-4


Nam-Ky Nguyen,Tung-Dinh Pham & Phuong Vuong Mai (2019), Constructing D-Efficient Mixed-Level Foldover Designs Using Hadamard Matrices, accepted for Technometrics https://www.tandfonline.com/doi/full/10.1080/00401706.2019.1574242, Preprint  ViAsM18.18